MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt380 adult dual heated evaqua2 breathing circuit is currently en route to fisher & paykel (f&p) healthcare for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that an rt380 adult dual heated evaqua2 breathing circuit was found to have a loose connector before patient use.There was no reported patient involvement.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25267250
Report Number9611451-2026-01726
Device Sequence Number21258580
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2104074577(11)251126(17)301126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2104074577
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown